I'm on 40mg of Focalin XR in the morning and 30 mgs of methelyphenidate in the afternoon..i heard about vyavanse from my dr..and was curious as to how it compares to focalin and that class of add meds..its hard for me to get going and focused in the morning, and thats's where I'm having the issues..i've tried adderall and it didn't work for me..on the other hand my morning dose of focalin xr 40mgs kinda works but is still not quite enough to allow me to focus and get my self started and together for the day and doesn't seem to last long, then i'll take my methylephenidate in the afternoon... would vyavanse have the power to get me going in the morning and get me alert and focused so i can be prepared for my day and be able to keep me with energy and focus for longer?? and is there a vyavanse xr and / or a vyavanse instant release i could take or how does this add med work?? Can anybody help me on whether i should switch to vyavanse vs focalin 40 mg xr in the morning?? and maybe take vyavanse IR in the afternoon vs my methylphenidate 30mgs?? i am looking for something with the power to get me started in the morning and get me alert and focused and awake.. any help is much needed and appreciated asap!! thanks!
10 May 2012
Vyvanse is a really good med. I'm not aware of an IR or XR though. I do know that it is designed to make you feel more tired as the day goes on so that you will sleep sounder at night and wake refreshed. A lot of my kids at work take it and it works well for them. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... in the last three months he started pulling out all of his eyelashes.Has anybody else heard anything about this being related to focalin?
4 answers • 5 Nov 2009
Attention Deficit Hyperactivity Disorder (ADHD) - Just started on Adderrall xr for my ADD (20mgs per
... day) 2 days ago, the first night I went to sleep fine (not surprising seeing I take 50mgs of Serequil(sp) and 40mgs of Prozac at bedtime), last ...
4 answers • 30 Jan 2011